# SDR QXEA2012062700586

- Difficulty date: June 27, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,380 hours, 27,335 cycles
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Part serial: 022
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT NR 2 ENGINE OIL TEMP CLIMBED TO THE RED ARC TO 109 C FOR 4 MINUTES.  RAN THE EMERGENCY CHECKLIST, INCREASED AIRSPEED, DECREASED POWER ON NR 2 ENGINE GOT TEMPERATURE BELOW 90 C FOR REST OF FLIGHT UNTIL TAXI IN.  TEMPERATURE WENT BACK UP TO 104 C DURING TAXI IN.  INTERIGATED CDS FOUND NR 2 ENG OIL TEMP REACHED 109 C FOR 275 SEC.  VERIFIED OIL TEMP WAS WITHIN AREA "A" IAW AMM, TASK 05-11-00-992-802, FIG 603.  R & R NR 2 ENG.  OIL COOLER AIR OUTLET FLAP ACTUATOR.  REMOVED IAW TASK 79-21-31-000-801.  INSTALLED IAW 79-21-31-400-801.  GROUND RAN ENG. FAULT DID NOT REOCCUR.  RETURNED TO SERVICE.
